The Hartman-Wintner theorem for functional differential equations

Research output: Contribution to journalArticle

11 Citations (Scopus)

Abstract

In this paper, we present a generalization of the Hartman-Wintner theorem about the asymptotic behavior of the solutions of linear ordinary differential equations to functional differential equations.

Original languageEnglish
Pages (from-to)1-16
Number of pages16
JournalJournal of Differential Equations
Volume155
Issue number1
DOIs
Publication statusPublished - Jun 10 1999

    Fingerprint

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Cite this